| Catalog Number |
011506 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Constipation (3274)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 13-jun-2024 palette life sciences received the following report from the [patient] "[patient] received a solesta treatment from her [physician] due to fecal incontinence on (b)(6) 2024.After the procedure, the [patient] began to experience constipation.[patient] was hospitalized on (b)(6) 2024 with a bowel impaction that required intervention to remove manually.The [patient] was in the hospital for about 6 hours before being discharged.The [patient] reported that has still not had a normal bowel movement and reported that they are smaller than normal.".Patient reported taking dulcolax, linzess, miralax for constipation post procedure.Multiple attempts for additional information have been requested from the complainant has been unsuccessful at the time of this report.Patient's condition is unknown.
Additional Manufacturer Narrative
Continuation of d11: der and
fecal incontinence.Date of implant unknown at the time of this report.Qn#(b)(4),
udi number unavailable as complainant did not report a lot number.
Additional Manufacturer Narrative
Continuation of d11: der and fecal incontinence.Date of implant unknown at the time of this report.(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Palette life will continue to monitor and trend for reports of this nature.Udi number unavailable as complainant did not report a lot number.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
On (b)(6) 2024 palette life sciences received the following report from the [patient] "[patient] received a solesta treatment from her [physician] due to fecal incontinence on (b)(6) 2024.After the procedure, the [patient] began to experience constipation.[patient] was hospitalized on (b)(6) 2024 with a bowel impaction that required intervention to remove manually.The [patient] was in the hospital for about 6 hours before being discharged.The [patient] reported that has still not had a normal bowel movement and reported that they are smaller than normal." patient reported taking dulcolax, linzess, miralax for constipation post procedure.Multiple attempts for additional information have been requested from the complainant has been unsuccessful at the time of this report.Patient's condition is unknown.